# SDR CALA2019081201349

- Difficulty date: August 9, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 101,597 hours, 10,334 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 140W92512
- Condition: Cracked
- Location: Bs 1035
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: AD2017-16-10 EA5310-06900 REV A OP004 R/H BS1035 U NDERWING LONGERON FITTING, THE MOST I/B ALUMINIUM LAYER FOUND CRACK.  RT BS 1035 UNDERWING LONGERON REPLACED AS PER EA5310-06900 REVA OP014.
